# SDR RAIA2019112570019

- Difficulty date: October 27, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E O/B FLAP SHROUD I/B FWD HINGE HALF IS CRACKED....R&R L/H WING T/E O/B FLAP SHROUD I/B FWD HINGE HALF.
